# SDR C2XA03IA015

- Difficulty date: February 5, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002MOD2
- Part serial: 1178
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2910, GEAR DID NOT RETRACT WHEN HANDLE PLACED IN UP POSITION, THIRD TRY SUCCESSFUL.    MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC CONTROL UNIT, OPS TEST GOOD.  NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
